# SDR 99ZZZX3581

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9288X
- Make and model: Piper PA-32-301T
- Aircraft serial: 3257027
- System (JASC): 3160 · Central Display
- Part: Ddmp
- Part number: 69140
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 318 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILURE CODE 1.  COULD NOT FIND IN SARATOGA II TC MM, SERIAL NUMBERS 3257001 AND UP.  CODE ONE IS WHEN THE INSTRUMENTS TAKE TOO LONG TO UPDATE INFORMATION TO THE DDMP (DIGITAL DATA MULTIPURPOSE DISPLAY), AND WHEN IT SHUTS DOWN, A FAILURE MODE CODE 1 IS DISPLAYED.
